Extremes and limit theorems for difference of chi-type processes
Artikel i vetenskaplig tidskrift, 2016

© 2016 EDP Sciences, SMAI. Let { m,k (k) (t),t≥ 0},κ > 0 be random processes defined as the differences of two independent stationary chi-type processes with m and k degrees of freedom. In this paper we derive the asymptotics of P supt [0,T[ m,k (k) (t) > u →∞, u→∞ under some assumptions on the covariance structures of the underlying Gaussian processes. Further, we establish a Berman sojourn limit theorem and a Gumbel limit result.

Gumbel limit theorem

stationary chi-type process / extremes

Berman sojourn limit theorem

Berman’s condition

Stationary Gaussian process

Författare

Patrik Albin

Chalmers, Matematiska vetenskaper, matematisk statistik

Göteborgs universitet

Enkelejd Hashorva

Université de Lausanne

Lanpeng Ji

Haute Ecole Specialisee de Suisse occidentale

Université de Lausanne

Chengxiu Ling

Southwest China Normal University

Université de Lausanne

ESAIM - Probability and Statistics

1292-8100 (ISSN) 1262-3318 (eISSN)

Vol. 20 349-366

Ämneskategorier

Matematik

Sannolikhetsteori och statistik

Fundament

Grundläggande vetenskaper

DOI

10.1051/ps/2016018

Mer information

Skapat

2017-10-07